CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Quasi-Potential Calculation and Minimum Action Method for Limit Cycle 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2019, 卷号: 29, 期号: 3, 页码: 961-991
Authors:  Lin, Ling;  Yu, Haijun;  Zhou, Xiang
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Rare event  Non-gradient system  Quasi-potential  Limit cycle  Minimum action method  
ON ENERGY DISSIPATION THEORY AND NUMERICAL STABILITY FOR TIME-FRACTIONAL PHASE-FIELD EQUATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 6, 页码: A3757-A3778
Authors:  Tang, Tao;  Yu, Haijun;  Zhou, Tao
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
time-fractional phase-field equations  Allen-Cahn equation  Cahn-Hilliard equation  MBE model  energy dissipation law  maximum principle  
An empirical investigation and theoretic modeling for the collective online visiting behaviors 期刊论文
PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2018, 卷号: 503, 页码: 969-980
Authors:  Li Zhenpeng;  Tang Xijin;  Zhou Haijun;  Yan, Donghui
Favorite  |  View/Download:24/0  |  Submit date:2019/01/11
Sensation-stimulus law  Geometric Brownian motion  Log-normal distribution  Collective novelty decaying  Power law  
An empirical investigation and theoretic modeling for the collective online visiting behaviors 期刊论文
PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2018, 卷号: 503, 页码: 969
Authors:  Li Zhenpeng;  Tang Xijin;  Zhou Haijun;  Yan, Donghui
Favorite  |  View/Download:12/0  |  Submit date:2019/12/31
Partition function expansion on region graphs and message-passing equations 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2011, 页码: 10
Authors:  Zhou, Haijun;  Wang, Chuang;  Xiao, Jing-Qing;  Bi, Zedong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
rigorous results in statistical mechanics  cavity and replica method  spin glasses (theory)  message-passing algorithms  
Partition function loop series for a general graphical model: free-energy corrections and message-passing equations 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2011, 卷号: 44, 期号: 42, 页码: 11
Authors:  Xiao, Jing-Qing;  Zhou, Haijun
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30